# SDR SWAA2025061775702

- Difficulty date: May 24, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON FCB FWD SHIELD NUTPLATES BS 400 TO BS 420, RBL24, WL156.   REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT BS 400 TO BS 420, RBL24, WL156 IAW SRM 51-40-02 AND DWG# 143A7500 REV-.
